# SDR HNAA0000055

- Difficulty date: July 15, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N925HA
- Make and model: Dhav DHC8102
- Aircraft serial: 111
- Aircraft time: 32,379 hours, 36,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNRELATED INSPECTION FOUND THE KEEL STRUCTURE ANGLE AND WEB UNDER L/H CENTER SEAT RAIL AT STA 405.737 CRACKED FROM PREVIOUS IMPACT DAMAGE.  PERFORMED MAJOR REPAIR TO STRUCTURE IAW PIEDMONT EO8-53-00-710.
